Abstract:
The consistency of classical local linear kernel estimators in nonparametric regression is proved under constraints on design elements (regressors) weaker than those known earlier. The obtained conditions are universal with respect to the stochastic nature of design, which may be both fixed regular and random and is not required to consist of independent or weakly dependent random variables. Sufficient conditions for pointwise and uniform consistency of classical local linear estimators are stated in terms of the asymptotic behavior of the number of design elements in certain neighborhoods of points in the domain of the regression function.
Keywords:
nonparametric regression, local linear estimator, uniform consistency, fixed design, random design, highly dependent design elements.
This work was supported by the Program of fundamental scientific studies of the Siberian
Branch of the Russian Academy of Sciences (grant no. FWNF-2022-0015).
Citation:
Yu. Yu. Linke, “On Sufficient Conditions for the Consistency of Local Linear Kernel Estimators”, Mat. Zametki, 114:3 (2023), 353–369; Math. Notes, 114:3 (2023), 308–321
\Bibitem{Lin23}
\by Yu.~Yu.~Linke
\paper On Sufficient Conditions for the Consistency of Local Linear Kernel Estimators
\jour Mat. Zametki
\yr 2023
\vol 114
\issue 3
\pages 353--369
\mathnet{http://mi.mathnet.ru/mzm13906}
\crossref{https://doi.org/10.4213/mzm13906}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4658784}
\transl
\jour Math. Notes
\yr 2023
\vol 114
\issue 3
\pages 308--321
\crossref{https://doi.org/10.1134/S0001434623090043}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85174583020}
Linking options:
https://www.mathnet.ru/eng/mzm13906
https://doi.org/10.4213/mzm13906
https://www.mathnet.ru/eng/mzm/v114/i3/p353
This publication is cited in the following 1 articles:
Yuliana Linke, Igor Borisov, Pavel Ruzankin, Vladimir Kutsenko, Elena Yarovaya, Svetlana Shalnova, “Multivariate Universal Local Linear Kernel Estimators in Nonparametric Regression: Uniform Consistency”, Mathematics, 12:12 (2024), 1890